Results 1 to 11 of 11
  1. #1
    Elite Rip's Avatar
    Join Date
    Jul 2012
    Posts
    776
    Thanks
    314
    Thanked 112 Times in 85 Posts

    symptons of aromatization - Help

    Hi Guys,
    I'm having a little bit of a problem.
    I was doing my TRT dose of 200mg/week with no AIs, normal Estradial, and no symptoms.
    Then I started combining it with Masteron 100mg EOD and HCG 250IU twice/week.
    I know it's contradictory to the nature of Masteron, but I've been getting symptoms of aromatization like sore nipples and a small lump. I'm freaking out, so I stopped the Masteron.
    I had some Aromasin 12.5 around, but last time I took that dose, I bottomed out.
    Guys, could please share some help and advice?
    I'm going to get my E levels any day.
    My Dr. is an idiot who won't prescribe AI's.
    Although, at 200mg, I was fine without them until recently.
    Thanks

  2. #2
    Senior Member regular's Avatar
    Join Date
    Jan 2013
    Posts
    1,128
    Thanks
    176
    Thanked 418 Times in 162 Posts
    Take 25mg exemestane immediately, then take the same dose ed until your nipple tenderness goes away. PM me the name of the lab you purchased your masteron from.

  3. #3
    Elite bubbagump's Avatar
    Join Date
    Oct 2012
    Location
    Midwest
    Posts
    1,319
    Thanks
    290
    Thanked 221 Times in 164 Posts
    Dude I have the opposite effect with mast. I didn't even take AI with last cycle on mast. I love the stuff. Every compound is different for every person but I don't know if I would trust the quality of your mast. Not trying to step on toes but its normally the shit.

  4. #4
    Senior Member coltmc4545's Avatar
    Join Date
    Apr 2012
    Location
    In your mouth
    Posts
    1,785
    Thanks
    403
    Thanked 790 Times in 332 Posts
    It's not the mast it's the HCG. It will spike your e2 levels. Stay on the mast and get your e leveled out with stane and bloodwork. You'll be fine though.

  5. #5
    Elite PillarofBalance's Avatar
    Join Date
    Feb 2012
    Posts
    20,494
    Thanks
    2,144
    Thanked 18,098 Times in 7,789 Posts
    What is the doc's reason for not prescribing an AI? Does he not understand how estrogen is formed?
    "Overzealous dosing" -Jin

    Rest in Peace Robot Lord. First round of Natty Boh is on me when I make it up there with you brother.

  6. #6
    Elite DF's Avatar
    Join Date
    Apr 2012
    Posts
    8,408
    Thanks
    4,999
    Thanked 3,361 Times in 1,803 Posts
    As colt said HCG will bump your Estro. Though i'd imagine that the mast would be enough to take care of that.....

  7. #7
    Elite ken Sass's Avatar
    Join Date
    Jul 2012
    Posts
    2,057
    Thanks
    1,182
    Thanked 565 Times in 334 Posts
    i have found 12.5 eod will keep MY est under control, remember we are all different

  8. #8
    Senior Member sfstud33's Avatar
    Join Date
    Jul 2012
    Location
    America
    Posts
    757
    Thanks
    0
    Thanked 7 Times in 6 Posts
    Originally Posted by Dfeaton View Post
    As colt said HCG will bump your Estro. Though i'd imagine that the mast would be enough to take care of that.....
    For what its worth, not in my case.

    When i was running masteron last year i still had to run Adex to keep my E undercontrol. Before i started taking an AI my E was at 200 and my Blood Pressure skyrocketed to 170/110 - im normally around 110/60. That was on 600mg Test and 600mg Masteron. The mast was not sufficient to manage my E. And proviron is the same - i love the way it makes me feel but its no good for E management at least for me.
    Powered by food, raw ambition, and an awesome woman.

  9. #9
    Elite
    Join Date
    May 2012
    Posts
    863
    Thanks
    16
    Thanked 69 Times in 59 Posts
    At 200mg of Pharma grade of Test C weekly would put my E2 levels to around 65, I also agree that your HCG it's aggravating your E2 levels.

  10. #10
    Elite PFM's Avatar
    Join Date
    Apr 2012
    Location
    Motor City
    Posts
    2,869
    Thanks
    256
    Thanked 729 Times in 348 Posts
    HCG does the same to me every time, I even get a few pimples. I would keep the Mast going.

    IDK how many times it is stated here: Always have AI in hand prior to running any gear. With that said take AI ASAP, the lumps will go away. I've had lumps many times, they go away.
    Thugs
    Don't
    Matter

  11. #11
    Elite
    Join Date
    Jan 2013
    Posts
    248
    Thanks
    13
    Thanked 39 Times in 28 Posts
    Originally Posted by coltmc4545 View Post
    It's not the mast it's the HCG. It will spike your e2 levels. Stay on the mast and get your e leveled out with stane and bloodwork. You'll be fine though.
    Absolutely right My estro shot thru the roof using HCG but 25mg of stane eod did the trick

Similar Threads

  1. Replies: 13
    Last Post: 03-17-2017, 04:06 PM
  2. need help in my cycle coz no one help me
    By impmailbox in forum Anabolic Steroid Cycle Discussion
    Replies: 6
    Last Post: 04-07-2016, 09:24 PM
  3. Aromatization by Test E
    By minotaur in forum Anabolic Steroid Cycle Discussion
    Replies: 33
    Last Post: 01-18-2015, 04:53 PM
  4. Help Me Help My GF
    By Junky87 in forum Female Anabolics Discussion
    Replies: 15
    Last Post: 02-21-2014, 05:59 PM
  5. Help me help you. I need an online job!
    By RowdyBrad in forum General Chat & Conversation
    Replies: 9
    Last Post: 08-16-2012, 12:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •